# SDR UPS06848062

- Difficulty date: September 18, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 74,302 hours, 49,317 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 280 L35-36l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 BATHTUB FITTING CRACKED AT STA 280 BETWEEN L35L-L36.  REMOVED, FABRICATED AND INSTALLED FITTING IAW SRM 53-02-00-0 FIG 002D  AND 51-1-20D.
